MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ELLIPSE DR ICD; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ELLIPSE DR ICD; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number CD2411-36C
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the device was in backup vvi mode.The device had reached the elective replacement indicator (eri) on (b)(6) 2025.The device was partially restored from bvvi post-op to turn tachy therapy off.The device was explanted and replaced.The patient was stable before, during, and after the procedure.
 
Additional Manufacturer Narrative
The reported event of device reset was not confirmed.As received, the device was at the elective replacement indicator (eri) level.Device image and session record were analyzed, and no anomalies were found.Further electrical testing was performed, and the device passed all functional test.Longevity assessment was performed, and the device was found to have normal battery depletion based on usage.

Brand Name
ELLIPSE DR ICD
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22862107
Report Number2017865-2025-98281
Device Sequence Number21146757
Product Code NVZ
UDI-Device Identifier05414734507585
UDI-Public(01)05414734507585(10)A000020523(17)180331
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2018
Device Model NumberCD2411-36C
Device Catalogue NumberCD2411-36C
Device Lot NumberA000020523
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer10/31/2025
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDTRONIC RA LEAD.; MEDTRONIC RV LEAD.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale